Discussions that mention ketorolac

Dental Health board


Hi,
So I finally had all 4 teeth out this morning. It went really well! I had laughing gas and IV sedation and it was great! The top 2 had already erupted so they were easier, the bottom 2 were impacted pretty bad, but really no pain at all! There was some post surgery nausea, but I didn't vomit.
So they gave me ketorolac (anti-inflammatory/pain), clindomyacin (antibiotics), and hydrocodone/acetimenophen (pain reliever - vicodin)
Well because I really felt OK, I only took the first 2 because they said I had to while the vicodin is just for pain as needed.) I felt fine with the first 2 meds and ice packs. Seriously no swelling, I was talking on the phone, able to eat easily, etc.
Then I felt some throbbing in my lower jaw and it was getting worse so I decided to take the vicodin since it's supposed to be more effective if taken when the pain begins.
Well at first I felt great! No pain, then about 45 min. later I got nauseous even though I ate before taking it. I tried to hold off, but ended up vomiting. And I'm still so nauseous. So I don't know what to do now. Do I keep taking it or will the other meds be enough? Or is this a reaction between the vicodin and the other 2 meds or what? I don't want to get sick again!